Some Extended Classes of Distributions: Characterizations and Properties

G G. Hamedani, G. M. Cordeiro, M. C. S. Lima, A.D. C. Nascimento

Abstract


Based on a simple relationship between two truncated moments and certain functions of the th order statistic, we characterize some extended classes of distributions recently proposed in the statistical literature, videlicet Beta-G, Gamma-G, Kumaraswamy-G and McDonald-G. Several properties of these extended classes and some special cases are discussed. We compare these classes in terms of goodness-of-fit criteria using some baseline distributions by means of two real data sets.  


Keywords


Beta exponential; Beta extended Weibull; Characterization; Gamma extended Weibull; Generalized McDonald; McDonald normal; Kumaraswamy-inverse Weibull

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v13i4.2147

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Some Extended Classes of Distributions: Characterizations and Properties

Keywords

Beta exponential; Beta extended Weibull; Characterization; Gamma extended Weibull; Generalized McDonald; McDonald normal; Kumaraswamy-inverse Weibull

Description

Based on a simple relationship between two truncated moments and certain functions of the th order statistic, we characterize some extended classes of distributions recently proposed in the statistical literature, videlicet Beta-G, Gamma-G, Kumaraswamy-G and McDonald-G. Several properties of these extended classes and some special cases are discussed. We compare these classes in terms of goodness-of-fit criteria using some baseline distributions by means of two real data sets.  


Date

2017-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 4, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810